See Alike in...

Alike App

Browser

vickielove

666d

has anyone ever expected water grey tar poop when taking meds or multvitams or antacids I know tmi but I'm trying not to freak out ...

Top reply
    • NativeGypsy

      664d

      @vickielove b12 and d3 will help a lot. The b vitamins play a huge roll in our system as does D3. Check into minerals as well. So many of us, are mineral deficit too. Magnesium may be a good one to research. I know it has helped me, tremendously.

    • NativeGypsy

      665d

      Yes... I have. Usually during a medication change or when I've taken pepto bismol. That's when it seems worse. Could be time to detox too. I detox about every 6 months just to clean the nasties out lol check into detoxing and if you need help or anything. Feel free to ask. I don't sale anything so no worries there. I hate when someone suggests they can help then you take them up on it and they're trying to make a sell for their MLM businesses lol

      • vickielove

        665d

        @NativeGypsy I recently started vitamins like one a day vitamins and b 12 and d3 and on top of my other meds for anxiety and depression

        • NativeGypsy

          664d

          @vickielove b12 and d3 will help a lot. The b vitamins play a huge roll in our system as does D3. Check into minerals as well. So many of us, are mineral deficit too. Magnesium may be a good one to research. I know it has helped me, tremendously.

    • TxTiff

      665d

      I would follow up with your doctor. Found this on Google, "The stool can be gray or clay-colored if it contains little or no bile. The pale color may signify a condition (biliary obstruction) where the flow of bile to the intestine is obstructed, such as obstruction of the bile duct from a tumor or gallstone in the duct or nearby pancreas."

    • amandasnyder588

      665d

      Yes.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion